# SDR SRAA970612

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Short Circuit
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, CO-PILOT'S CENTER SIDE WINDOW NESA SMOKED AND SPARKED.  PULLED CIRCUIT BRAKER, SPARKING CONDITION CEASED.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED WINDOW AND DEFERRED PER MEL 30-12.
